Diarrhea after Monural

In the event of urinary tract infections, surgical operations on them or diagnostic manipulations, Monural is most often prescribed. This antibiotic has earned a lot of positive feedback from patients even though it has such a side effect on the part of the digestive tract as acute diarrhea. What are the advantages of this medicine? The recognition of both professionals and patients Monural received due to the following positive qualities:

  • Very short term of treatment, which in most cases is only one day. Therapeutic effect occurs after a couple of hours after the intake due to direct effects on the inflammation focus;
  • Due to the fact that in the intestine this antibiotic is practically not delayed and does not have time to be absorbed into the blood, in addition to diarrhea it has no side effects;
  • The effectiveness of this drug is also in the fact that besides destroying the cell walls of pathogenic microorganisms, it does not allow them to attach to the bladder. This facilitates their prompt withdrawal from the body.

All these positive moments lead the drug to the first place in a series of similar medicines, and the diarrhea that appeared after Monurala in most cases ends itself and does not require additional treatment.

Despite the fact that this antibiotic is considered to be maximally harmless, it still causes pathological effects on the part of the gastrointestinal tract. Most often after taking such a remedy as Monural, diarrhea can occur within a few hours. To avoid this, it is necessary to observe certain safety measures:

  • To avoid diarrhea after taking the medicine, it is necessary to drink as much water as possible. In this case, it will quickly leave the stomach, and negative consequences will not occur;
  • When treating this drug is not recommended to drink alcohol, as they contribute to the acceleration of peristalsis and cause diarrhea.

Also with the reception of Monural should be introduced some restrictions on nutrition, consisting in the refusal of heavy and fatty foods, which hinders the work of the digestive tract and prevents the drug from quickly leaving the digestive tract.

In the event that as a result of taking Monural diarrhea still occurred, no serious medication is required. It is enough to drink a packet of Smectas and include in the diet sour-milk drinks containing live bacteria.

  • Share